About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 821503, 4 pages
http://dx.doi.org/10.1155/2014/821503
Research Article

Blow-Up and Global Existence for a Quasilinear Parabolic System

Zhicheng College, Fuzhou University, Fuzhou, Fujian 350002, China

Received 22 October 2013; Accepted 5 January 2014; Published 13 February 2014

Academic Editor: Elena Braverman

Copyright © 2014 Chunchen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of solutions to a class of quasilinear coupling parabolic system was studied. By constructing weak upper-solutions and weak lower-solutions, we obtain the global existence and blow-up of solutions under appropriate conditions.